Thanks everyone for your input. For some reason I am not getting notification when someone responds, so I am just "finding" these postings now.
I am not gaining weight, simply staying exactly the same. They have not given me any steroids, but I do know a side effect can be fluid retention, so they ask that I monitor my weight, if I go up 5 lbs they want to know immediately. As they fear fluid around the heart.
Since I posted, I have to tell you as well, the Gynecologist put me on another tablet to do some other wonderful things, (I won't go into) so they can check my ovaries,as there is a concern there as well, and she told me one of the side effects is that it is an appetite stimulate! I was NOT happy about that. Just the last 2 days that has kicked in big time! So she told me "your overweight, you are at high risk for blah, blah, blah" Then give me this pill!! Go figure! (As a side note I was so NOT impressed with her, it may not be a long relationship.)
It all seems to be quite a balancing act. The good news is I have more energy and have been pretty active both yesterday and today. My husband has commented he's noticed a change. And I must say it just feels good to be doing things.
A diagnosis of cancer does change your outlook, and I find more pleasure in the small things. Like a long weekend. What a wonderful gift to spend with family.
I hope you all enjoy it fully.
Make progress not excuses.
"Whatever your hand finds to do, do it with all your might." Ecclesiastes 9:10
| Pounds lost: 69.0